# SDR UPS04441910

- Difficulty date: January 25, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- BS 1238 - 1265 LBL 75.92 - 95.58 CLOSEOUT PANEL CRACKED.  REPAIRED CLOSEOUT PANEL PER EO 747-5310-2758 APP-C.  ALL RELATED STEPS RESTORED TO NORMAL CONFIGURATION.
